Stable rings generated by their unitsReport as inadecuate




Stable rings generated by their units - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 26 2001, Issue 12, Pages 759-764

Department of Mathematics, Hunan Normal University, Changsha 410006, China

Received 12 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the class of rings satisfying m,1-stable range and investigate equivalent characterizations of such rings. These give generalizations of the corresponding results by Badawi 1994, Ehrlich 1976, and Fisher and Snider 1976.





Author: Huanyin Chen

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents